Well, this is my first post, I'll attempt to be brief.
I suffer from mixed mania highs all the time, and don't know the best drug suitable for dealing with an extreme happiness but feeling sad inside.
Also, I feel weak, because I feel lesser than other people around me, I just feel sensitive to outside influence a lot easier than the next person. I try to respond by not going out that much but I want to Confront it instead of avoid it.
<deleted disallowed subject>
My medications are: Eskalith (lithium), Geodon, Concerta, and Focalin (for ADHD). This combination has produced all sorts of side effects such as constant eye-blinking, over urination (20times per day), and whole body stiffness and tremors.
If I was to diagnose myself I would change to the natural route. Any other suggestions?
Sorry to hear your going through a rough time. Getting the meds right can be very challenging and it doesn't seem like you are there. Those side effects do not sound tolerable I think you should call up your pdoc and see what you can do to change up medications.
Just from my experience, especially if your susceptible to manic episodes, the natural route simply has no mechanism to prevent your brain chemistry from going into mania or depression making meds necessary.
Sounds like you need to get your confidence up a little bit, your certainly not lesser than anyone around you.
Thank you for your kind response. And the hugs on the above poster. I feel welcomed, truly, and I have found a way out of bipolar. Let it be known. Consciousness expanding and doing homework is one big escape from the blues of bipolar. Please, if you are suffering, take my advice, take your medications and get studying. I'm serious. Movies are okay, too.
Welcome here! I'm glad you find the distractions of using your mind and focusing on studying so helpful. Sometimes, anything we can find outside of ourselves brings us right into reality and out of our own heads.
Still, as northstar said, your side effects sound like too much to live with and as if they must limit your ability to move around freely. I'd agree that seeing your pdoc and trying some other stuff might both work better for the mania and depression and lessen the side effects.
I hope you find some help here and out there, too.